Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 7
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 19, Number 7 (1913)
PDF
Bull. Amer. Math. Soc. 19 (1913)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 19, Number 7 (1913)
PDF
Bull. Amer. Math. Soc. 19 (1913)
Some general aspects of modern geometry
E. J. Wilczynski PDF
Bull. Amer. Math. Soc. 19 (1913), 331-342
On certain non-linear integral equations
H. Galajikian PDF
Bull. Amer. Math. Soc. 19 (1913), 342-346
A theorem on asymptotic series
Vincent C. Poor PDF
Bull. Amer. Math. Soc. 19 (1913), 346-348
On Poincaré’s correction to Bruns’ theorem
W. D. Macmillan PDF
Bull. Amer. Math. Soc. 19 (1913), 349-355
Note on the groups for triple-systems
L. D. Cummings PDF
Bull. Amer. Math. Soc. 19 (1913), 355-356
Notes
PDF
Bull. Amer. Math. Soc. 19 (1913), 375-380
New publications
PDF
Bull. Amer. Math. Soc. 19 (1913), 380-386